# SDR DXTA200803088

- Difficulty date: June 1, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 8,893 hours, 5,399 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7464513
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE AFTER A WARMER TEMP WAS SELECTED ON THE COCKPIT PAC, JET FUEL SMELL STARTED COMING THROUGH THE WEMACS.  R&R L&R COALESCER SOCKS IAW MM 12-10-01-160.  CLEANED AND REINSTALLED L/R OZONE CONVERTERS IAW MM 21-71-00 AND 12-10-01.  OPS AND LEAK CHECK GOOD
